Mathematische Annalen

, Volume 325, Issue 2, pp 299–321

Integral points on character varieties

Authors

  • D.D. Long
    • Department of Mathematics, University of California, Santa Barbara, CA 93106, USA
  • A.W. Reid
    • Department of Mathematics, University of Texas, Austin, TX 78712, USA
Article

DOI: 10.1007/s00208-002-0380-y

Cite this article as:
Long, D. & Reid, A. Math. Ann. (2003) 325: 299. doi:10.1007/s00208-002-0380-y
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2003